Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 578197, 14 pages
http://dx.doi.org/10.1155/2012/578197
Research Article

Dirichlet Problem for the Schrödinger Operator in a Half Space

Department of Mathematics and Information Science, Henan University of Economics and Law, Zhengzhou 450002, China

Received 22 April 2012; Accepted 12 July 2012

Academic Editor: Jean Pierre Gossez

Copyright © 2012 Baiyun Su. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. I. Kheyfits, “Dirichlet problem for the Schrödinger operator in a half-space with boundary data of arbitrary growth at infinity,” Differential and Integral Equations, vol. 10, no. 1, pp. 153–164, 1997. View at Google Scholar · View at Zentralblatt MATH
  2. A. I. Kheyfits, “Liouville theorems for generalized harmonic functions,” Potential Analysis, vol. 16, no. 1, pp. 93–101, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. Reed and B. Simon, Methods of Modern Mathematical Physics, vol. 3, Academic Press, New York, NY, USA, 1970.
  4. G. Rosenblum, M. Solomyak, and M. Shubin, Spectral Theory of Differential Operators, Viniti, Moscow, Russia, 1989.
  5. C. Müller, Spherical Harmonics, vol. 17 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1966.
  6. B. Simon, “Schrödinger semigroups,” Bulletin of the American Mathematical Society, vol. 7, no. 3, pp. 447–526, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. P. Hartman, Ordinary Differential Equations, John Wiley & Sons, New York, NY, USA, 1964.
  8. A. Escassut, W. Tutschke, and C. C. Yang, Some Topics on Value Distribution and Differentiability in Complex and P-adic Analysis, vol. 11 of Mathematics Monograph Series, Science Press, Beijing, China, 2008.
  9. A. I. Kheyfits, “Representation of the analytic functions of infinite order in a half-plane,” Izvestija Akademii Nauk Armjanskoĭ SSR, vol. 6, no. 6, pp. 472–476, 1971. View at Google Scholar
  10. M. Finkelstein and S. Scheinberg, “Kernels for solving problems of Dirichlet type in a half-plane,” Advances in Mathematics, vol. 18, no. 1, pp. 108–113, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. D. Siegel and E. Talvila, “Sharp growth estimates for modified Poisson integrals in a half space,” Potential Analysis, vol. 15, no. 4, pp. 333–360, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. W. K. Hayman and P. B. Kennedy, Subharmonic Functions, vol. 1, Academic Press, London, UK, 1976.
  13. E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, NJ, USA, 1970.
  14. A. Ancona, “First eigenvalues and comparison of Green's functions for elliptic operators on manifolds or domains,” Journal d'Analyse Mathématique, vol. 72, no. 1, pp. 45–92, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH